Let’s understand it in layman’s language, hypoglycemia is nothing but a condition of low sugar levels in the body. This condition has to be handled very carefully or else it may lead to severe accidents. When the body gets an extra dose of insulin which is not required and the sugar levels go very low, the situation is called hypoglycemia. The immediate call of action should be to bring up the sugar levels with a glucose tablet or something similar which is handy. A person suffering from this situation must at all times have some glucose shot available in case of an emergency. Close friends and family should also be aware of it. Various symptoms that one should look for are:
Shaking of hands and feet.
Feeling of Emptiness in the brain.
Feeling of emptiness in hands and feet.
Slurring of speech and difficulty in speaking.
Dizziness and the urge to throw up.
If any of these symptoms occur one must take a hint and treat the patient for a sugar low situation and save the patient from passing out.
To avoid low sugar episodes a diabetic patient should always monitor insulin doses correctly, never miss meals, eat at regular intervals and avoid over exercising the body.